# SDR CALA2024121701545

- Difficulty date: December 16, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 63,197 hours, 18,781 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 727792K
- Part serial: A0968
- Condition: Faulted
- Location: Nr 2 Generator
- Part time: 98,708 hours, 22,267 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

R GEN OFF EICASTALKED WITH CREW UPON ARRIVAL. THEY SAID THEY LOST AFT GALLEY POWER AND AFT LAV STOPPED WORKING. THEY THEN GOT THE R GEN CONT OFF LIGHT, THEN THEY GOT THE R GEN DRIVE LIGHT ALONG WITH THE R CTR FUEL PUMP OFF LIGHT ON. THEY DID NOT DISCONNECT THE RIGHT GENERATOR. THEY ALSO SAID THEY GOT R ELEC HYD PUMP OFF LIGHT AND NOTICE C/B WAS TRIPPED , RESET AND WAS OKAY. OIL LEVEL CHECKED GOOD. PERFORMED FIM 24-20 TASK 801 AND 1ST MESSAGE IS "OVER FREQ TRIP" . CURRENT EICAS MSG R IDG TEMP SENS FOUND MESSAGES: OVER FREQ TRIP, SHORTED PMG, IDG/PMG/WIRING, IDG/OIL OUT BULB WIRING, IDG/OIL IN BULB WIRING, UNDER FREQ TRIP, SHORTED PMG TRIP, AND GEN/FIELD WIRING/GCU ON BPCU BITE, RH GEN SYSTEM. REF FIM 24-20 TASK 802 TABLE 202 WITH OVER FREQ TRIP AND IDG/PMG/WIRING FAULTS OCCURING AT SAME CHANNEL, MUST REPLACE RH IDG. REMOVED RH ENG IDG REF AMM 24-11-01-024-001. INSTALLED REPLACEMENT RH ENG IDG REF AMM 24-11-01-424-002 UP TO AND INCLUDING STEP 3. H. (2). BEGIN AT 3. H. (3). IDG IS INSTALLED IN QAD RING AND BOLT IS SAFETIED.  INSTALLED FEEDER CBLES TO IDG. REF AMM TASK 24-11-01-424-002 STEP H 7 C/W IDT REQUIREMENTS REF. GMM 09-10-05. FEEDER CABLES INSTALL ON R/H ENG.  ACCOMPLISHED IDLE RUN FOUND ALL PARAMETERS NORMAL, ACCOMPLISHED ALL ASSOCIATED TEST AND INSTALLATIONS TO COMPLETION WITH NO DEFECTS NOTED.
